# SDR CA090918010

- Difficulty date: September 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENG ROLLED BACK UNCOMMANDED IN CLIMB AND SUBSEQUENTLY FLAMED OUT.  INVESTIGATION REVEALED AN UNSERVICEABLE FUEL PUMP.
